4 doctors weighed in:

I get allergy shots and my allergist said during the course of shots, could i get anaphylaxis?

4 doctors weighed in
Dr. Douglas Berson
Internal Medicine - Allergy & Immunology
2 doctors agree

In brief: Shot anaphylaxis

I am not sure i understand the question exactly.
However allergy shots can cause anaphylaxis. Many allergists require that patients on shots have an Epinephrine autoinjector such as Epipen (epinephrine) or auvi q. You should be aware of the symptoms of anaphylaxis and report them to your doctor if they occur, even if they are mild since they can worsen quickly.

In brief: Shot anaphylaxis

I am not sure i understand the question exactly.
However allergy shots can cause anaphylaxis. Many allergists require that patients on shots have an Epinephrine autoinjector such as Epipen (epinephrine) or auvi q. You should be aware of the symptoms of anaphylaxis and report them to your doctor if they occur, even if they are mild since they can worsen quickly.
Thank
Dr. Oscar Novick
Pediatrics

In brief: anaphylaxis

If the shots become too strong or if your allergens get mixed up with someone else's.
That is why youre asked to wait 15 minutes after your shot is administered.

In brief: anaphylaxis

If the shots become too strong or if your allergens get mixed up with someone else's.
That is why youre asked to wait 15 minutes after your shot is administered.
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified, Emergency Medicine
25 years in practice
179K people helped
Continue
111,000 doctors available